# SDR QXEA2017053000376

- Difficulty date: May 30, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 14,043 hours, 14,996 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FA'S REPORTED AN ELECTRICAL ODOR IN THE CABIN AROUND ROW 3 AND 4. THERE WAS NO VISIBLE SIGN OF FIRE OR SMOKE. FA'S REPORTED ODOR GOT STRONGER IN TO DESCENT. THERE NEVER WAS ANY SMOKE AT ANY POINT.  DIVERTED. LANDING UNEVENTFUL. FOUND THE NR 1 ENGINE OVER SERVICED. REMOVED 1 QUART OF OIL FROM ENGINE. GROUND RAN ENGINE, VERIFIED OIL LEVELS IN LIMITS. NO ODOR NOTED.
